Results overview: Found 465 records in 0.02 seconds.
Articles, 419 records found
Research literature, 24 records found
Course materials, 22 records found
Articles 419 records found  1 - 10nextend  jump to record:
1.
7 p, 289.4 KB Limit cycles of a second-order differential equation / Chen, Ting (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide an upper for the maximum number of limit cycles bifurcating from the periodic solutions of x=0, when we perturb this system as follows \ (1 ^m )Q(x,y) x=0, \] where >0 is a small parameter, m is an arbitrary non-negative integer, Q(x,y) is a polynomial of degree n and =(y/x). [...]
2019 - 10.1016/j.aml.2018.08.015
Applied mathematics letters, Vol. 88 (2019) , p. 111-117  
2.
13 p, 271.6 KB Periodic orbits bifurcating from a nonisolated zero-Hopf equilibrium of three-dimensional differential systems revisited / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we study the periodic solutions bifurcating from a nonisolated zero–Hopf equilib- rium in a polynomial differential system of degree two in R³. More specifically, we use recent results of averaging theory to improve the conditions for the existence of one or two periodic solutions bifurcating from such a zero–Hopf equilibrium. [...]
2018 - 10.1142/S021812741850058X
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, no. 5 (2018) , art. 1850058  
3.
29 p, 5.8 MB Zero--Hopf bifurcations in 3-dimensional differential systems with no equilibria / Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
2018 - 10.1016/j.matcom.2018.03.008
Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76  
4.
10 p, 627.7 KB Periodic solutions and their stability of some higher-order positively homogenous differential equations / Cen, Xiuli (Sun Yat-sen University(China). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Meirong (Tsinghua University. Department of Mathematical Sciences)
In the present paper we study periodic solutions and their stability of the m-order differential equations of the form x^(m) f_n(x) = h(t), where the integers m, n2, f_n(x)= x^n or $^ n with = 1, and h(t) is a continuous T-periodic function of non-zero average, and is a positive small parameter. [...]
2018 - 10.1016/j.chaos.2017.11.032
Chaos, solitons and fractals, Vol. 106 (Jan. 2018) , p. 285-288  
5.
20 p, 447.6 KB On uniqueness of limit cycles in general Bogdanov-Takens bifurcation / Han, Maoan (Shanghai Normal University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yang, Junmin (Hebei Normal University. College of Mathematics and Information Science)
In this paper we present a complete study to the well-known Bogdanov-Takens bifurcation and give a rigorous proof for the uniqueness of limit cycles.
2018 - 10.1142/S0218127418501158
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 9 (2018) , art. 1850115  
6.
12 p, 296.1 KB Piecewise linear differential systems with only centers can create limit cycles? / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)
In this article, we study the continuous and discontinuous planar piecewise differential systems formed only by linear centers separated by one or two parallel straight lines. When these piecewise differential systems are continuous, they have no limit cycles. [...]
2018 - 10.1007/s11071-017-3866-6
Nonlinear dynamics, Vol. 91, issue 1 (Jan. 2018) , p. 249-255  
7.
13 p, 369.7 KB Dynamics of the Higgins-Selkov and Selkov systems / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We describe the global dynamics in the Poincaré disc of the Higgins--Selkov model * x'= k₀-k₁xy², y'= k₂y+ k₁xy², * where k₀,k₁,k₂ are positive parameters, and of the Selkov model x'= -x+ay+x²y, y'= b-ay-x²y, * where a,b are positive parameters.
2018 - 10.1016/j.chaos.2018.07.007
Chaos, solitons and fractals, Vol. 114 (Sep. 2018) , p. 145-150  
8.
29 p, 409.2 KB Polynomial Hamiltonian systems of degree 3 with symmetric nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá(Brazil). Instituto de Matemática e Computacâo) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian planar polynomial vector fields of degree 3 symmetric with respect to the x-axis having a nilpotent center at the origin.
2018 - 10.1016/j.matcom.2017.06.002
Mathematics and computers in simulation, Vol. 144 (Feb. 2018) , p. 60-77  
9.
12 p, 336.3 KB New central configurations of the (n+1)-body problem / Fernandes, Antonio Carlos (Universidade Federal de Itajubá (Brasil). Instituto de Matemática e Computação) ; Garcia, Braulio Augusto (Universidade Federal de Itajubá (Brasil). Instituto de Matemática e Computação) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mello, Luis Fernando (Universidade Federal de Itajubá (Brasil). Instituto de Matemática e Computação)
In this article we study central configurations of the (n+1)-body problem. For the planar (n+1)-body problem we study central configurations performed by ≥2 bodies with equal masses at the vertices of a regular n--gon and one body with null mass. [...]
2018 - 10.1016/j.geomphys.2017.11.003
Journal of geometry and physics, Vol. 124 (Jan. 2018) , p. 199-207  
10.
13 p, 721.0 KB Algebraic limit cycles on quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. [...]
2018 - 10.1017/S0013091517000244
Proceedings of the Edinburgh Mathematical Society, Vol. 61, issue 2 (May 2018) , p. 499-512  

Articles : 419 records found   1 - 10nextend  jump to record:
Research literature 24 records found  1 - 10nextend  jump to record:
1.
186 p, 977.7 KB Periodic orbits of differential systems via the averaging theory with special emphasis on Hamiltonian systems / Lembarki, Fatima Ezzahra, autor ; Llibre, Jaume, supervisor acadèmic ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Vegeu Resumfel. pdf.
[Bellaterra] : Universitat Autònoma de Barcelona, 2016  
2.
32 p, 619.7 KB Periodic orbits and nonintegrability of the Henon-Heiles Hamiltonian systems / Lembarki, Fatima Ezzahra ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Dans la nature et dans la vie des hommes, de nombreux processus, sont en constante évolution. Nous parlons donc de systèmes dynamiques. Généralement ces changements incessants sont souvent difficiles à prédire et modéliser car ils surviennent de manière non linéaire et n’obéissent pas pleinement aux simples lois du hasard.
2011  
3.
143 p, 889.1 KB Uniform isochronous centers of degrees 3 and 4 and their perturbations / Itikawa, Jackson ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo se estudian los sistemas diferenciales polinomiales planos de grado 3 y 4 con un centro isócrono uniforme. Proporcionamos una clasificación para estos sistemas con respecto a la equivalencia topológica de sus retratos de fase globales en el disco de Poincaré. [...]
[Barcelona] : Universitat Autònoma de Barcelona, 2015  
4.
129 p, 1.1 MB Hamiltonian linear type centers and nilpotent centers of linear plus cubic polynomial vector fields / Evrim Colak, Ilker ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Claudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo proporcionamos doce formas normales para todos los campos vectoriales polinomiales Hamiltonianos en el plano que tienen términos lineales más cúbicos homogéneos y que poseen en el origen un centro de tipo lineal o un centro nilpotente. [...]
In this work we provide twelve normal forms for all the Hamiltonian planar polynomial vector fields having linear plus cubic homogeneous terms which possess a linear type center or a nilpotent center at the origin, and find their global phase portraits on the Poincaré disk. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  
5.
162 p, 983.1 KB Generalizaciones de la teoría de integrabilidad de Darboux para campos de vectores polinomiales / Bolaños Rivera, Yudy Marcela ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Claudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En matemáticas, la integrabilidad de los campos de vectores polinomiales ha sido objeto de estudio desde hace más de cien años. En 1878, Darboux dio unas condiciones que permiten establecer la existencia de una integral prime- ra para estos campos. [...]
In mathematics, the integrability of polynomial vector fields has been studied for more than one hundred years. In 1878, Darboux provided conditions to establish the existence of first integrals for these fields. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2013  
6.
21 p, 391.2 KB Symmetric planar central configurations of five bodies: Euler plus two / Gidea, Marian (Northeastern Illinois University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Centre de Recerca Matemàtica
We study planar central configurations of the five-body problem where three of the bodies are collinear, forming an Euler central configuration of the three-body problem, and the two other bodies together with the collinear configuration are in the same plane. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 907)  
7.
13 p, 203.5 KB Reduction of periodic difference systems to linear or autonomous ones / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Centre de Recerca Matemàtica
We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory.
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 705)  
8.
17 p, 211.0 KB Hopf bifurcation for degenerate singular points of multiplicity 2n-1 in dimension 3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Centre de Recerca Matemàtica
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 704)  
9.
18 p, 243.1 KB Polynomial and linearized normal forms for almost periodic differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Centre de Recerca Matemàtica) ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 703)  
10.
17 p, 205.8 KB Hopf bifurcation of a delay differential equation with two delays / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tarta, Alexandrina Alina (Babes¸–Bolyai University (Cluj, Romania). Department of Applied Mathematics) ; Centre de Recerca Matemàtica
We consider a delay differential equation with two delays. The Hopf bifurcation of this equation is investigated together with the stability of the bifurcated periodic solution, its period and the bifurcation direction. [...]
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 693)  

Research literature : 24 records found   1 - 10nextend  jump to record:
Course materials 22 records found  1 - 10nextend  jump to record:
1.
5 p, 83.0 KB Mètodes numèrics [100097] / Llibre Saló, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
2018-19
Grau en Matemàtiques [777]
2 documents
2.
5 p, 83.0 KB Mètodes numèrics [100097] / Llibre Saló, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
2017-18
Grau en Matemàtiques [777]  
3.
5 p, 83.1 KB Mètodes numèrics [100097] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
La ciència i la tecnologia es recolzen en models matemàtics de fenòmens reals, desenvolupats amb finalitats predictives. Un mínim de realisme dóna lloc a models difícilment resolubles de forma totalment analítica. [...]
2016-17
Matemàtiques [777]  
4.
4 p, 28.4 KB Equacions diferencials i modelització II [100101] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
2015-16
Matemàtiques [777]  
5.
5 p, 107.1 KB Equacions diferencials i modelització II [100101] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
2014-15
Matemàtiques [777]  
6.
5 p, 107.1 KB Equacions diferencials i modelització II [100101] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
Aquesta assignatura és la segona part d'un curs d'introducció a les equacions diferencials. Igual que l'assignatura Equacions Diferencials i Modelització I, té una vessant teòrica (que es treballarà a les classes de teoria i de problemes) i una vessant aplicada, que s'introduirà a les classes de teoria i que es practicarà tant a classes de problemes com a les classes pràctiques. [...]
2013-14  
7.
1 p, 505.6 KB Anàlisi de Fourier i equacions diferencials en deriv. parc. [28011] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2000-01
Llicenciat en Matemàtiques [466]  
8.
2 p, 651.2 KB Ampliació de sistemes dinàmics [5013] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1984-85
Llicenciat en Matemàtiques [3]  
9.
3 p, 690.1 KB Anàlisi matemàtica III [3001] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1984-85
Llicenciat en Matemàtiques [3]  
10.
2 p, 420.7 KB Anàlisi numèrica [4007] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
1980-81
Llicenciat en Matemàtiques [3]  

Course materials : 22 records found   1 - 10nextend  jump to record:
See also: similar author names
465 Llibre, Jaume
7 Llibre, Jaume,
1 Llibre, Josep M
1 Llibre, Josep M.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.